# SDR SIMA200636006

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Aircraft time: 17,804 hours, 21,672 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10225N01W00
- Part serial: B588A
- Condition: Failed
- Location: Lt Torque
- Part time: 17,818 hours, 21,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LT TORQUE GAUGE WENT TO ZERO, RETURNED TO DEPARTURE.   REMOVED AND REPLACED TORQUE INDICATOR IAW AMM 77-13-05.  OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE
